# SDR ASAA2020042732672

- Difficulty date: April 23, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 22,916 hours, 7,477 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"ZONE TEMP" FOR THE CONT CAB ILLUMINATED ON RECALL. LIGHT EXT UPON BEING RESET. GROUNDED - YES. PERFORMED BITE OF #1 AND #2 PACK ZONE TEMP CONTROLLER. FOUND FLIGHT DECK/CONT CAB TRIM AIR VALVE FAULT ON FIRST 2 LEGS, ON #2. NO FAULTS IN VERIFY TEST. OPERATED LEFT PACK AND FOUND PACK TEMP CONTROL OPERATES NORMALLY. NO FAULTS DURING TEST. CLEANED CONT CABIN TEMP SENSOR AND FILTER AS PRECAUTION REF B737-900 AMM 21-61-06-000-801. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL. ALL MAINT ACCOMPLISHED PER B737-900 FIM 21-62 TASK 842. CONT CAB ZONE TEMP CONT CHECKS GOOD. NO FAULTS.
